# SDR CALA2023102503173

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 116,818 hours, 17,907 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T33302
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5315-01152 OP 002 - R1 DOOR CUTOUT AFT LWR CORNER FUSELAGE SKIN AND INTERNAL BEAR STRAP HAS CRACK INDICATION WITH HFEC OPEN HOLE SCAN. REQUESTING DIP CARRY.  PER SRM 53-10-01-2R-1: THIS IS A CATEGORY B REPAIR REQUIRING PER SRM 53-10-01-2R-1: THIS IS A CATEGORY B REPAIR REQUIRING TOMC-APPROVAL FROM SC1ELBYC COMMENT SUPPLEMENTAL INSPECTIONS PER SRM 53-10-01-2R-1, REPAIR 1, TABLE SUPPLEMENTAL INSPECTIONS PER SRM 53-10-01-2R-1, REPAIR 1, TABLE 202. NEEDS LOW AND HIGH HFEC EVERY 3,000 FLIGHT CYCLES AND 202. NEEDS LOW AND HIGH HFEC EVERY 3,000 FLIGHT CYCLES AND INSPECTION THRESHOLD IS 37,500 FLIGHT CYCLES AFTER AIRPLANE INSPECTION THRESHOLD IS 37,500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 6,000 FLIGHT CYCLES FROM THE REPAIR INSTALLATION DELIVERY OR 6,000 FLIGHT CYCLES FROM THE REPAIR INSTALLATION WHICHEVER OCCURS LATER. TOTAL CURRENT CYCLES IS 17907. WHICHEVER OCCURS LATER. TOTAL CURRENT CYCLES IS 17907. REFER TO NONROUTINE 163376-0200-0206 FOR ALL WORK ACCOMPLISHED COMPLIED WITH REPAIR 1 OF B767 SRM 53-10-01-2R-1. REF AMES NRC REVIEWED 163376-0200-0206. THIS IS A CATEGORY B REPAIR REQUIRING SUPPLEMENTAL INSP PER SRM 53-10-01-2R-1, REPAIR 1, TABLE 202.  QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT.
